# SDR DALA2024012901309

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 57,032 hours, 29,788 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Door Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3127 - ATO - AT 60 KTS DUE TO DOOR L EMER EXIT ECAM MESSAGE. CORRECTIVE ACTION: LEFT OVERWING EMERGENCY EXIT DOOR HANDLE COVER CAME OFF. REMOVED AND INSPECTED COVER AND RESET. NO DEFECTS NOTED. ALL INDICATIONS NORMAL.
